Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Arithmetic properties of non-harmonic weak Maass forms


Authors: Kathrin Bringmann and David Penniston
Journal: Proc. Amer. Math. Soc. 137 (2009), 825-833
MSC (2000): Primary 11F33
Published electronically: September 12, 2008
MathSciNet review: 2457420
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the existence of an infinite family of non-harmonic weak Maass forms of varying weights and Laplace eigenvalues having algebraic coefficients, and show that the coefficients of these forms satisfy congruences of Ramanujan type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F33

Retrieve articles in all journals with MSC (2000): 11F33


Additional Information

Kathrin Bringmann
Affiliation: School of Mathematics, University of Minnesota, Minneapolis, Minnesota 55455
Address at time of publication: Mathematisches Institut, Universität Köln, Weyertal 86-90, 50931 Köln, Germany
Email: kbringma@math.uni-koeln.de

David Penniston
Affiliation: Department of Mathematics, Furman University, Greenville, South Carolina 29613
Email: david.penniston@furman.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09541-5
PII: S 0002-9939(08)09541-5
Received by editor(s): July 23, 2007
Received by editor(s) in revised form: February 26, 2008
Published electronically: September 12, 2008
Communicated by: Ken Ono
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.